# SDR ABXA9900586

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769545
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT STATION XFS 847.5 CRACKED AT LOWER AFT END.  REPAIRED IAW DC8  SRM 57-3-1, 51-1-20D AND DWG 5769545.
